# SDR HALA9900023

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAX - FLT 09 - AFTER TAKEOFF AFTER GEAR RETRACTION STRONG VIBRATION FROM NOSE GEAR AREA.  EXTENDED GEAR AND DUMPED FUEL.  AIRCRAFT RETURNED TO LAX WHERE IT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED NOSE GEAR DOOR ACTUATORS, OPS CHECK OK.  (M)
